PuSH - Publikationsserver des Helmholtz Zentrums München

Strongly invariant means on commutative hypergroups.

Colloq. Math. 129, 119-131 (2012)
Verlagsversion Volltext DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We introduce and study strongly invariant means m on commutative hypergroups, m(T-x phi . psi) = m(phi . T-(x) over tilde psi), x is an element of K, phi, psi is an element of L-infinity (K). We show that the existence of such means is equivalent to a strong Reiter condition. For polynomial hypergroups we derive a growth condition for the Haar weights which is equivalent to the existence of strongly invariant means. We apply this characterization to show that there are commutative hypergroups which do not possess strongly invariant means.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Hypergroups ; Strongly Invariant Mean ; Reiter's Condition
ISSN (print) / ISBN 0010-1354
e-ISSN 1730-6302
Quellenangaben Band: 129, Heft: 1, Seiten: 119-131 Artikelnummer: , Supplement: ,
Verlag Institute of Mathematics, Polish Academy of Sciences
Begutachtungsstatus Peer reviewed